# SDR SWIA202005210878

- Difficulty date: March 26, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT ANCHOR FITTING ADJUSTMENT NUT AND HARDWARE IS CORRODED.   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED THE AFT ANCHOR FITTING ADJUSTMENT NUT AND HARDWARE IAW CRJ 200 AMM
